Electron. J. Differential Equations, Vol. 2016 (2016), No. 326, pp. 1-5.

Nonexistence of stable solutions to p-Laplace equations with exponential nonlinearities

Phuong Le

In this note we prove the nonexistence of stable solutions to the p-Laplace equation $-\Delta_p u = e^u$ on the entire Euclidean space $\mathbb{R}^N$, where $p>2$ and $N < \frac{p(p+3)}{p-1}$.

Submitted November 3, 2016. Published December 22, 2016.
Math Subject Classifications: 35A01, 35B06, 35B35, 35J92.
Key Words: p-Laplace equations; stable solutions; exponential nonlinearity; nonexistence.

Show me the PDF file (185 KB), TEX file for this article.

Phuong Le
Department of Economic Mathematics
Banking University of Ho Chi Minh City
email: phuongl@buh.edu.vn

Return to the EJDE web page